Dynamics of Partial Differential Equations

Volume 4 (2007)

Number 2

On 3D domain walls for the Landau Lifshitz equations

Pages: 143 – 165

DOI: http://dx.doi.org/10.4310/DPDE.2007.v4.n2.a3

Authors

Olivier Guès (LATP, UMR CNRS 6632 , Université de Provence, Marseille, France)

Franck Sueur (Laboratoire Jacques-Louis Lions, UMR CNRS 7598, Université de Paris 6, Paris, France)

Keywords

Landau-Lifshitz equations, BKW method, asymptotic expansion, boundary layers

2010 Mathematics Subject Classification

35K55, 35K99, 35Q20, 35Q60

Full Text (PDF format)